# SDR SWIA190025339

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 21,530 hours, 16,722 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: TO
- How discovered: C
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

A "SMOKE TOILET" CAUTION MESSAGE WITH NO VISABLE SMOKE, BUT PASSENGERS WERE COMPLAINING ABOUT EYES BURNING.  (FLT 4806)  VERIFIED THAT DE-ICE FLUID CONTAMINATED THE BLEED SYSTEM.  RAN APU WITH BOTH PACKS ON FOR SEVERAL HOURS AND SMELL/FUMES DISSIPATED.
